# SDR AALA202104169001

- Difficulty date: April 13, 2021
- Submitted: April 18, 2021
- Operation: Air carrier
- Aircraft: N343PN
- Make and model: Boeing 737823
- Aircraft serial: 31270
- Aircraft time: 10,145 hours, 4,252 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Faulted
- Location: Cockpit R2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 WINDOW OVERHEAT LIGHT ILLUMINATED ON TAXI-IN. REPLACED R2 WINDOW IAW WORKCARD 08L21056002, OPS CHECK GOOD.
